# SDR ASOA201100283

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT PRESSURE BULKHEAD HAS 6 BROKEN ISOLATORS.  REPLACED BROKEN ISOLATORS IAW  SRM 51-42-13. MINOR REPAIR.
